# SDR ASAA2022051038271

- Difficulty date: May 10, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 48,457 hours, 14,433 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Inoperative
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF2 WAS TESTED IN FLIGHT BETWEEN KSLC AND KSEA ON FREQUENCIES 8843 AND 5547. FLIGHT CREW WAS UNABLE TO VERIFY POSITIVE VOICE COMMUNICATION ON HF2. SUCCESSFUL VOICE COMMUNICATION WAS COMPLETED ON HF1. GROUNDED - YES. REMOVED AND REPLACED #2 HF COUPLER PER B737-800 AMM 23-11-61 & #2 HF TRANSCEIVER IAW AMM 23-11-21.
